# SDR ANCF200100021

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 22,681 hours, 20,470 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Dirty
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF AUTO PRESSURIZATION LEFT AND RIGHT INOPERATIVES.  FLIGHT RETURNED TO BAQ.  BITE ON BOTH PRESSURIZATION CONTROLLERS WAS PERFORMED, CONNECTOR ON OUT FLOW VALVE ACTUATORS WERE CLEANED AND ADJUSTED IN ACCORDANCE WITH AMM 21-32-00 PAGE 201.
